| Model Number |
20360 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, towards the end of the ablation blue pixels started to appear in the noise mask.The user was instructed to stop delivering laser energy so the blue pixels would disappear per the normal workaround for this issue.However, the blue pixels did not disappear after more than a minute of waiting.The laser was continued and the blue pixels were noted as artifact.There were no patient complications reported in relation to this event.There were no patient complications reported in relation to this event.If additional information is received, a follow up report will be submitted.
Additional Manufacturer Narrative
Device evaluation: the incorrect temperature data set, as well as the incorrect tdt (thermal dose threshold) lines, were displayed by the software due to a sudden change within the physical anatomy of the brain area near the probe.The software did not malfunction in this case.The software calculated, and displayed the temperature based on the corrupt input data from the mri.